Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Child taking amoxicillin for strep infection. High fever. Pain in the stomach. What to do?

My 3 year old daughter went to the doctor last week and was diagnosed with strep, she's been on amoxicillin for a week twice a day and all of a sudden around lunch time she layed on the couch and I checked on her and she felt hot. She was running a fever of 101. I called her pediatrician and she has an appointment tomorrow. Should I wait until then to take her in?? The fevers going down but now she says her tummy hurts.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi dear,
As long as she is taking fluids adequately, conscious and interacting with every one, she can wait for tomorrow's appointment. Keep giving her paracetamol for fever. Abdominal pain severe enough to disturb her sleep deserves immediate attention or else she can wait for a day. She needs to be evaluated as she has taken a good course of antibiotics but still the problem is persisting.
Take care. Don't worry she will be fine.
Dr. Balaji Chinnasami MD
Assistant Professor - Pediatrics
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor